Explicit generalized Pieri maps

Mihalis Maliakas, Peter J. Olver

Research output: Contribution to journalArticle

5 Scopus citations

Abstract

The purpose of this paper is to describe explicitly in a characteristic-free setting certain maps between skew Weyl modules for the general linear group. As an application, we indicate briefly how our generalized Pieri maps are utilized to obtain new results concerning nonzero homomorphisms between certain skew Weyl modules over fields of positive characteristics. In particular, we obtain a new proof of the special case of the Carter-Payne theorem considered in this paper.

Original languageEnglish (US)
Pages (from-to)68-85
Number of pages18
JournalJournal of Algebra
Volume148
Issue number1
DOIs
StatePublished - May 1992

Fingerprint Dive into the research topics of 'Explicit generalized Pieri maps'. Together they form a unique fingerprint.

  • Cite this